MathSciNet Relay Station
MathSciNet bibliographic data
MR474406 58F10 (34C15)
Alexander, J. C.; Yorke, James A. Global bifurcations of periodic orbits. Amer. J. Math. 100 (1978), no. 2, 263–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement